Document Type

Article

Publication Date

2000

Publication Source

Communications on Applied Nonlinear Analysis

Abstract

In this paper we consider the conjugate type nonlinear boundary value problem (-1) n-k u (n) (t)=f(u(t)), 0

Inclusive pages

47-55

ISBN/ISSN

1074-133X

Document Version

Published Version

Comments

Document is made available with the permission of the publisher. Permission documentation is on file.

Publisher

International Publication

Volume

7

Volume

7

Issue

2

Peer Reviewed

yes


Included in

Mathematics Commons

Share

COinS